# SDR REXA97042

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxerette
- Part number: AC69596
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO RAMP WITH BRAKE PROBLEM.  REMOVED AND REPLACED MAXERETTE.  (M)
